MathSciNet Relay Station
MathSciNet bibliographic data
MR2550364 42A55 (11K31 60F05)
Aistleitner, Christoph; Berkes, István On the central limit theorem for $f(n\sb kx)$. Probab. Theory Related Fields 146 (2010), no. 1-2, 267–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement